Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 18, No. 3                                 Cover

pp. 209—315(December 2019)                 Contents


Hesitant fuzzy sets applied to -algebras

J. Kim, P. K. Lim, J. G. Lee, K. Hur

Pages  209-231

Download(s) [PDF]    


-fuzzy ideals and injective fuzzy ideals in distributive lattices

Berhanu Assaye Alaba, Mihret Alamneh Taye, Wondwosen Zemene Norahun

Pages  233-243

Download(s) [PDF]    


Neutrosophic soft set ant its application in multicriteria decision making problems

H. M. Balami

Pages  245-271

Download(s) [PDF]    


An incremental approach to computing conditional complementary entropy for dynamic information systems with varying object set

Chunyong Wang, Bing Yang

Pages  273-284

Download(s) [PDF]    


Bernstein Stancu operator of rough -core of triple sequences

N. Subramanian, A. Esi, M. K. Ozdemir

Pages  285-296

Download(s) [PDF]    


Completeness and compactness in fuzzy cone metric spaces

A. Majumder, T. Bag

Pages  297-308

Download(s) [PDF]    


Soft multiset in a new perspective

A. I. Isahi

Pages  309-315

Download(s) [PDF]